I need a bc pill that causes less water retention, is low androgenic and is also a monophasic. Is ortho cept a good choice for me? On orthocyclen (ethinyl estradiol and norgestimate).
Likely fine. As long as you are not a smoker, just about any pill should be ok for you. But, you have to simply try the new one. Unfortunately there is no way to predict which pill you will do better with than others. Ask your obgyn for samples (orthocept (ethinyl estradiol and desogestrel) and cyclen aren't sampled to our offices anymore) good luck.
Can I switch bc pill brands mid cycle? I took one pill of Alyacen but I want to go back to my tried and true generic ortho tri cyclen, tri previfem (norgestimate and ethinyl estradiol).
Better not to. You can but if you do you can expect break thru bleeding. It is usually better to finish the package you are on and then switch.
Is it normal to have water retention when coming off the yasmin (drospirenone and ethinyl estradiol) pill?
Yes not uncommon. Water retention can be a result of stopping oral contraceptives. Monitor closely and report to your health care professional if it continues.
Birth control safety. Birth control pills have different side effects, the best one for you is the one you like the best. All birth control pills are effective, but their reliability depends on taking them every day. Also, if there are other medical conditions present, the medications for those conditions can decrease the efficacy of the pill, ex anti seizure medications or antibiotics.
What causes bleeding while taking birth control? I am on ortho tri cyclen (ethinyl estradiol and norgestimate) and have been for 8+ mths, I am currently on the active pills and started bleeding today, what could cause this?
It. It is common to have some spotting between periods for the first 3-4 months after you start a birth control pill. You may also have spotting if you miss a pill or take a pill late. If neither of these is true for you (since you've been on ortho tri cyclen (ethinyl estradiol and norgestimate) 8+ months), and you are just having light spotting, it is unlikely anything dangerous. Some women will spot occasionally while on birth control pills and the reason is largely unknown. If you are having heavy bleeding, you should give your doctor a call.